| Model Number |
0998-UC-3013-55 |
| Medical Device Problem Code |
Display or Visual Feedback Problem (1184)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/28/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that monitor of cs100 intra aotic balloon pump (iabp) had problem.There was no harm or injury reported.
Additional Manufacturer Narrative
A supplemental report will be submitted upon completion of our investigation.
Event or Problem Description
It was reported that during preparation for use, the monitor of cs100 intra aotic balloon pump (iabp) had problem.There was no patient involved.
Additional Manufacturer Narrative
Updated fields: b4, b5.B6, b7, d9, g3, g6, h2, h3, h6(type of investigation, investigation findings, investigation conclusions), h11.A getinge field service engineer (fse) checked the machine and found display was flickering.Suspecting the issue with monitor board, video generator board.All connectors were cleaned and checked and the issue was solved.Safety and functional tests were performed and unit was returned to customer.
Additional Manufacturer Narrative
Updated field : b4 , g3 , g6 , h2 , h11 corrected field : e3 , e1 ( event site address ) due to character restriction in block e1 e1 event site address is (b)(6).
Event or Problem Description
N/a.